DSpace

King Saud University Repository >
King Saud University >
COLLEGES >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/10665

Title: Mixture of two inverse Weibull distributions: Properties and estimation
Authors: Sultan, KS
Ismail, MA
Al-Moisheer, AS
Keywords: Finite mixtures
Mixing proportion
Mode
Median;
Reliability
failure rate functions
Identifiability; EM Algorithm
Monte Carlo method
Issue Date: 2005
Publisher: Conference Information: Conference on Computational Statistics and Data Analysis, OCT 28-31, 2005 Limassol, CYPRUS Source: COMPUTATIONAL STATISTICS & DATA ANALYSIS
Citation: Volume: 51 Issue: 11 Pages: 5377-5387
Abstract: The mixture model of two Inverse Weibull distributions (MTIWD) is investigated. First, some properties of the model with some graphs of the density and hazard function are discussed. Next, the identifiability property of the MTIWD is proved. In addition, the estimates of the unknown parameters via the EM Algorithm are obtained. The performance of the findings in the paper is showed by demonstrating some numerical illustrations through Monte Carlo simulations.
URI: http://hdl.handle.net/123456789/10665
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
2.docx12.8 kBMicrosoft Word XMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback